# SDR ASOA2013012302893

- Difficulty date: January 7, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 LOWER SECTOR IS CORRODED IN SEVERAL AREAS BETWEEN STR 25L AND STR 25R.  REMOVED FS 364 LOWER SEGMENT IAW SRM 51-42-06.  DRILLED & LOCATED NEW LOWER FRAME SEGMENT IAW SRM 51-40-11 & INSTALLED NEW FRAME SEGMENT IAW SRM 51-42-06.
